JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIMIT FUNCTIONS OF SKEW PRODUCT FOR CLASS M IN FATOU SET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIMIT FUNCTIONS OF SKEW PRODUCT FOR CLASS M IN FATOU SET
Sheng, Wang;
  PDF(new window)
 Abstract
In this paper, some limit functions of the iteration of the skew product in the stable sets are investigated, which is associated with finitely generated semigroup for the class M, under some additional conditions.
 Keywords
Fatou set;function meromorphic outside a small set;Julia set;limit function;skew product;
 Language
English
 Cited by
 References
1.
Ergodic Theory Dynam. Systems, 2001. vol.21. pp.647-672

2.
Ann. Acad. Sci. Fenn. Ser. A. I. Math., 1993. vol.18. pp.369-375

3.
Ann. Inst. Fourier(Grenoble), 1992. vol.42. pp.989-1020 crossref(new window)

4.
Tran. Amer. Math. Soc., 1987. vol.300. pp.329-342 crossref(new window)

5.
Nonlinearity, 2000. vol.13. pp.995-1019 crossref(new window)

6.
J. London Math. Soc., 2003. vol.67. 2, pp.195-207 crossref(new window)

7.
Ph.D dissertation,Tsinghua University, 2002.